# SDR QXEA2010031100167

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 3,242 hours, 3,741 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010103
- Part serial: 00115
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 927 hours, 1,101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CLIMBING THROUGH 20,000 FT REAR OUTFLOW VALVE DUMPS.  DESCENDING BELOW 20,000 FT PRESSURIZATION WORKS NORMALLY.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  FOUND "CPC/OF VALVE DATA FAIL" IN CDS.  REMOVED AND REPLACED AFT OUTFLOW VALVE IAW Q400 AMM TASK 21-31-16-000-801 AND 21-31-16-400-801.  FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IS GOOD.  FAULT CODE CLEARED AND DID NOT REAPPEAR.  RETURNED TO SERVICE.
